MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-C (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-C (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT
Catalog Number 0066421
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 17dec2017 to assess the instrument test well image in question, which appeared as visually negative, with a couple of tiny red/black particles in the well.The immucor laboratory tested retention product 20dec2017, which performed as expected.The immucor laboratory also tested a returned blood sample from the customer site on (b)(6) 2017 which generated an equivocal outcome with instrument testing, and also weak positive with alternative manual test tube testing, with the same lot of reagent in question.
 
Event or Problem Description
On (b)(6) 2017, an immucor employee at a customer site reported, on behalf of the customer, an unexpected negative result when using anti-c (monoclonal) gamma-clone by galileo echo instrument method, when tested on (b)(6) 2017.

Brand Name
ANTI-C (MONOCLONAL) GAMMA-CLONE
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7175530
Report Number1034569-2018-00008
Device Sequence Number11250801
Product Code KSZ
UDI-Device Identifier10888234001355
UDI-Public10888234001355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
103498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date05/15/2019
Device Catalogue Number0066421
Device Lot Number936170
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1